MAUDE Adverse Event Report: ETHICON, INC. 3-0 VICRYL PLUS RB-1 SUTURE; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, INC. 3-0 VICRYL PLUS RB-1 SUTURE; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VCP215H
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
Needle broke on suture end of needle.Needle was not retained in patient.Lot was pulled from use.Fda safety report id# (b)(4).

Brand Name
3-0 VICRYL PLUS RB-1 SUTURE
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, INC.
MDR Report Key13141975
Report NumberMW5106407
Device Sequence Number14599663
Product Code GAM
UDI-Device Identifier10705031051683
UDI-Public(01)10705031051683
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberVCP215H
Device Catalogue NumberVCP215H
Device Lot NumberRJMJUL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown